# SDR HNAA2016091400279

- Difficulty date: September 12, 2016
- Submitted: September 14, 2016
- Operation: Air carrier
- Aircraft: N804EX
- Make and model: Dhav DHC8102
- Aircraft serial: 227
- Aircraft time: 61,170 hours, 69,150 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 61047811
- Part serial: ORF12ON
- Condition: Discharged
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FIRST 2 RED EMERGENCY FLOOR LIGHTS INOPERATIVE.   REMOVED AND REPLACED THE BATTERY PACK IAW STANDARD PRACTICES. FWD FLOOR LIGHTS NOW OPS NORMAL
